Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 4, pp 1136–1148 | Cite as

On the Cauchy Problem for IMBq System Arising from DNA

  • Yuzhu Wang (王玉柱)Email author
  • Naiwen Tian (田乃文)Email author
Article
  • 13 Downloads

Abstract

In this article, we focus on the Cauchy problem for the generalized IMBq system in n-dimensional space, which arises from DNA. We show the global existence and decay estimates of solution for a class of initial velocity, provided that the initial value is suitably small.

Key words

Generalized IMBq system arising from DNA global existence decay estimate 

2010 MR Subject Classification

35L30 35L75 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Arévalo E, Gaididei Y, Mertens F. Soliton dynamics in damped and forced Boussinesq equations. Eur Phys J B, 2002, 27: 63–74CrossRefGoogle Scholar
  2. [2]
    Chen G W, Zhang H W. Initial boundary value problem for a system of generalized IMBq equations. Math Meth Appl Sci, 2004, 27: 497–518MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Chen G W, Guo H X, Zhang H. Global existence of solutions of the Cauchy problem for generalized system of nonlinear evolution equations arsing from DNA. J Math Phys, 2009, 74: 1–23Google Scholar
  4. [4]
    Christiansen P, Lomdahl P, Muto V. On a Toda lattice model with a transversal degree of freedom. Non-linearity, 1990, 4: 477–501MathSciNetzbMATHGoogle Scholar
  5. [5]
    Guo H X, Chen G W. A note on “The Cauchy problem for couple IMBq equations”. Acta Mathematica Scientia, 2013, 33B: 375–392CrossRefzbMATHGoogle Scholar
  6. [6]
    Ikehata R. New decay estimates for linear damped wave equations and its application to nonlinear problem. Math Meth Appl Sci, 2004, 27: 865–889MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Li T T, Chen Y M. Global Classical Solutions for Nonlinear Evolution Equations [M]. Pitman Monographs and Surveys in Pure and Applied Mathematics. Vol 45. New York: Longman Scientific Technical, 1992Google Scholar
  8. [8]
    Muto V. Nonlinear models for DNA dynamics[D]. The Technical University of Denmark: Laboratory of Applied Mathematical Physics, 1988zbMATHGoogle Scholar
  9. [9]
    Muto V, Scott A, Christiansen P. A Toda lattice model for DNA: thermally generated solitions. Physica D, 1990, 44: 75–91CrossRefzbMATHGoogle Scholar
  10. [10]
    Muto V, Scott A, Christiansen P. Thermally generated solition in a Toda lattice model of DNA. Phys Lett, 1989, 136A: 33–36CrossRefGoogle Scholar
  11. [11]
    Polat N. Existence and blow up of solution of Cauchy problem of the generalized damped multidimensional improved modified Boussinesq equation. Z Naturforsch A, 2008, 63A: 543–552Google Scholar
  12. [12]
    Rosenau D. Dynamics of dense lattice. Phys Rev B, 1987, 36: 5868–5876MathSciNetCrossRefGoogle Scholar
  13. [13]
    Sergei K. On a Toda lattice model with a transversal degree of freedom, sufficient criterion of blow up in the continuum limit. Phys Lett, 1993, A173: 267–269MathSciNetGoogle Scholar
  14. [14]
    Wang S B, Chen G W. The Cauchy problem for the generalized IMBq equation in W s,p(ℝn). J Math Anal Appl, 2002, 266: 38–54MathSciNetCrossRefGoogle Scholar
  15. [15]
    Wang S B, Chen G W. Small amplitude solutions of the generalized IMBq equation. J Math Anal Appl, 2002, 274: 846–866MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Wang S B, Chen G W. Cauchy problem for the generalized double dispersion equation. Nonlinear Anal, 2006, 64: 159–173MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Wang S B, Li M. The Cauchy problem for coupled IMBq equations. IMA Journal of Appl Math, 2009, 74: 726–740MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Wang S B, Xu H Y. On the asymptotic behavior of solution for the generalized IBq equation with hydro-dynamical damped term. J Differ Equ, 2012, 252: 4243–4258CrossRefzbMATHGoogle Scholar
  19. [19]
    Wang S B, Da F. On the asymptotic behavior of solution for the generalized double dipersion equation. Appl Anal, 2013, 92: 1179–1193MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    Wang Y Z, Zhao H J. Pointwise estimates of global small solutions to the gerenalized double dispersion equation. J Math Anal Appl, 2017, 448: 672–690MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Wang Y Z, Chen S. Asymptotic profile of solutions to the double dispersion equation. Nonlinear Anal, 2016, 134: 236–254MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    Wang Y Z, Wang Y X. On properties of solutions to the improved modified Boussinesq equation. J Nonlinear Sci Appl, 2016, 9: 6004–6020MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    Wang Y X. Asymptotic decay estimate of solutions to the generalized damped Bq equation. J Inequ Appl, 2013, 2013: 1–12MathSciNetCrossRefGoogle Scholar
  24. [24]
    Wang Y X. On the Cauchy problem for one dimension generalized Boussinesq equation. International J Math, 2015, 26: 1–22MathSciNetGoogle Scholar
  25. [25]
    Yang Z J. Longtime dynamics of the damped Boussinesq equation. J Math Anal Appl, 2013: 399: 180–190MathSciNetCrossRefzbMATHGoogle Scholar
  26. [26]
    Zheng S M. Nonlinear Evolution Equations//Monographs and Surveys in Pure and Applied Mathematics, 133. Chapan Hall/CRC, 2004Google Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsNorth China University of Water Resources and Electric PowerZhengzhouChina
  2. 2.University of WaterlooWalterlooCanada

Personalised recommendations